Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 141, NWS Dodge City, KS

June 20, 2011Finney County, Hamilton County, Kearny County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 20, 2011, 9:35 AM CDT for Finney County, Hamilton County, Kearny County, Kansas. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 9:35 AM CDT (14:35 UTC)
Expired
Jun 20, 2011, 10:30 AM CDT
In force
55 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Finney County, KS, Hamilton County, KS, Kearny County, KS

The radar

The Goodland radar (KGLD), 130 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:36 AM CDTHAIL 1.2513 N Kendall, KS
Jun 20, 10:03 AM CDTHAIL 112 Nnw Lakin, KSTHE HAIL WAS DIME TO QUARTER SIZED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 8:38 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 2.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3175 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WUUS53 KDDC 201435
SVRDDC
KSC055-075-093-201530-
/O.NEW.KDDC.SV.W.0141.110620T1435Z-110620T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
835 AM MDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS...
  NORTHERN HAMILTON COUNTY IN SOUTHWEST KANSAS...
  NORTHERN KEARNY COUNTY IN SOUTHWEST KANSAS...

* UNTIL 930 AM MDT/1030 AM CDT/

* AT 829 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 14
  MILES NORTHEAST OF SYRACUSE...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN HAMILTON...NORTHERN KEARNY AND
  NORTHWESTERN FINNEY COUNTIES.

* THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR HAMILTON 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3827 10198 3827 10113 3826 10111 3819 10106
      3798 10159 3812 10203 3826 10204
TIME...MOT...LOC 1434Z 239DEG 43KT 3818 10154
WIND...HAIL 70MPH 1.75IN

$$

12
1 follow-up statement
703 
WWUS53 KDDC 201512
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1012 AM CDT MON JUN 20 2011

KSC075-201518-
/O.CAN.KDDC.SV.W.0141.000000T0000Z-110620T1530Z/
HAMILTON KS-
912 AM MDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HAMILTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT
OF HAMILTON COUNTY.

LAT...LON 3827 10113 3826 10111 3818 10111 3804 10142
      3800 10154 3827 10154
TIME...MOT...LOC 1508Z 243DEG 19KT 3818 10136

$$

KSC093-201530-
/O.CON.KDDC.SV.W.0141.000000T0000Z-110620T1530Z/
KEARNY KS-
1012 AM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
KEARNY COUNTY UNTIL 1030 AM CDT...

AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
MILES SOUTHWEST OF LYDIA...OR 18 MILES NORTH OF LAKIN...AND MOVING
NORTHEAST AT 20 MPH.

AT 936 AM CDT...A TRAINED SPOTTER REPORTED HALF DOLLAR SIZE HAIL 13 
MILWAS NORTH OF KENDALL.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN KEARNY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3827 10113 3826 10111 3818 10111 3804 10142
      3800 10154 3827 10154
TIME...MOT...LOC 1508Z 243DEG 19KT 3818 10136
WIND...HAIL 70MPH 1.75IN

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:40 AM CDT, 5 hours 55 minutes earlier.

Area forecast discussion, Jun 20, 3:40 AM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
340 AM CDT MON JUN 20 2011

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE STRONG WINDS THIS AFTERNOON INTO
MIDNIGHT AND HIGH TEMPERATURES TODAY ALONG WITH THUNDERSTORM CHANCES.

COLD UPPER LOW AND TROUGH WILL MOVE NORTHEASTWARD FROM COLORADO AND
NEW MEXICO THIS MORNING AND DEEPEN AS IT MOVES INTO WESTERN KANSAS
THIS AFTERNOON. THIS WILL INDUCE STRONG CYCLOGENESIS WITH A SURFACE
LOW RAPIDLY DEEPENING OVER NORTHWEST KANSAS. A COLD FRONT IS ALREADY
MOVING ACROSS GARDEN CITY AND THE FAR WEST FA AND LOOKS TO WEAKEN
AND STALL OUT AROUND DODGE CITY TO A MEADE LINE AROUND NOON. THEN ON
THE BACKSIDE OF THE STRONG SURFACE LOW THE WINDS PICK UP FROM THE
WEST TO NORTHWEST AT 30 TO 50 MPH AND SPREAD EASTWARD INTO WAKEENEY,
DODGE CITY, AND ASHLAND AND WEST. THESE STRONG WINDS COULD LAST
UNTIL MIDNIGHT OR LATER ESPECIALLY CLOSER TO THE CYCLONE IN THE
NORTH FA. WILL GO AHEAD AND ISSUE A WIND ADVISORY FROM NOON TILL
MIDNIGHT. IT COULD BE ALSO CLOSE TO HIGH WIND CRITERIA IN A FEW
COUNTIES TO THE NORTH AND NORTHWEST FA AND WILL LET DAY SHIFT
RE-EVALUATE. WILL INCREASE THE AREAL COVERAGE FOR THUNDERSTORMS
TODAY FROM 20 PERCENT SOUTH TO NEAR 50 PERCENT FAR NORTH FA AS MID
LEVEL COLD POOL INTERACTS WITH 50 TO 60 DEGREE DEWPOINTS. COULD HAVE
NEAR SEVERE HAIL IN THE NORTH WITH THE HIGHEST INSTABILITY CLOSER TO
THE UPPER COLD POOL. WILL CONTINUE WITH THE CHANCE FOR THUNDER UNTIL
OR JUST AFTER MIDNIGHT ESPECIALLY NORTH FA. HIGH TEMPERATURES TODAY
WILL BE TRICKY DEPENDENT ON LOCATION OF THE COLD FRONT. WILL GO WITH
MID 80S WEST TO AROUND 90 AT DODGE CITY TO NEAR 105 AT MEDICINE
LODGE.

FOR LATER TONIGHT THE NORTHWEST WINDS SHOULD BE JUST BELOW WIND
ADVISORY CRITERIA WITH CLOUD COVER DECREASING WEST. OVERNIGHT LOWS
WILL BE IN THE UPPER 50S TO MID 60S WITH GOOD MIXING KEEPING WARMER
TEMPS GOING.

ON TUESDAY MORNING WITH DEEPER MIXING WITH THE SUN COMING UP COULD
AGAIN HAVE NEAR WIND ADVISORY CONDITIONS. THE UPPER CYCLONE AND
TROUGH WILL MOVE INTO NEBRASKA AND EASTERN KANSAS IN THE MORNING
THEN INTO NEBRASKA AND IOWA IN THE LATE AFTERNOON. HIGH TEMPERATURES
FOR TUESDAY AFTERNOON LOOK TO RANGE FROM THE LOW 80S NORTH TO THE
MID AND UPPER 80S SOUTH FA.

FOR TUESDAY NIGHT DRY NORTHWEST UPPER LEVEL FLOW PREVAILS ACROSS THE
PLAINS. A RIDGE OF COOL HIGH PRESSURE PUSHES INTO WESTERN KANSAS
WITH CLEAR SKIES AND DEWPOINTS FALL INTO THE 40S. WINDS WILL LIGHT
WEST TO NORTHWESTERLY. WILL LOWER CURRENT OVERNIGHT LOWS A FEW
NOTCHES INTO THE MID 50S WEST TO AROUND 60 EAST.

.FIRE WEATHER...

RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT FOR A TIME IN PRATT
AND BARBER COUNTIES, HOWEVER FUEL STATUS SHOW FUELS TO BE MOIST AND
GREEN ENOUGH TO PREVENT A RED FLAG WARNING.

DAYS 3-7...

THE EXTENDED PERIOD BEGINS 12Z WEDNESDAY. HAVE LARGELY FOLLOWED THE
20.00Z ECMWF FOR GRID MODIFICATIONS AND HAVE LARGELY DISCOUNTED THE
20.00Z GFS DUE TO INITIALIZATION AND MEDIUM RANGE PERFORMANCE
ERRORS. THE GENERAL PATTERN IN THE EXTENDED PERIOD IS VERY WARM
TEMPERATURES AND A FEW BOUTS OF THUNDERSTORMS BUT MAINLY A DRY
PERIOD FOR MUCH OF THE CWFA. ON WEDNESDAY, A LARGE UPPER LEVEL
TROUGH IS EXPECTED TO BE LOCATED OVER THE GREAT LAKES WITH A SURFACE
COLD FRONT EXTENDING DOWN INTO NORTHERN OKLAHOMA. THIS WILL SCOUR
DEWPOINTS AND WITH A DRY AIR ADVECTION PATTERN, AM EXPECTING WARM
AND DRY CONDITIONS BY MID WEEK WITH HIGH TEMPERATURES IN THE 90S DEG
F. THIS FRONT DOES NOT RETURN NORTH AS A WARM FRONT UNTIL FRIDAY,
WHICH SHOULD HELP FOR OUR NEXT CHANCE FOR SOME CONVECTION. A LEE
SURFACE LOW WILL FORM ACROSS THE SOUTHERN PLAINS AND AM EXPECTING
CONVECTION TO BE LOCATED MAINLY ACROSS THE EASTERN CWFA FRIDAY WITH
DRY SLOTTING TO MY SOUTHWEST. BY SATURDAY, THE UPPER LEVEL FLOW
BECOMES A BIT MORE WEST-NORTHWESTERLY WHICH COULD SEND SOME
THUNDERSTORMS THAT FORM OFF THE HIGHER TERRAIN OF THE ROCKIES
TOWARDS OUR WAY. THE 00Z GFS IS CONSIDERABLY MORE WET THAN THE
ECMWF, HOWEVER, I FEEL THAT THE DEWPOINTS AND BOUNDARY LAYER
MOISTURE IS A BIT TOO HIGH AS OUR DROUGHT HAS HELPED TO ALLOW FOR
DEWPOINTS TO MIX TO LOWER VALUES. THE ECMWF IS MORE REASONABLE IS
THIS FASHION WITH LOWER DEWPOINTS AND LOWER PWATS AND HENCE LOWER
QPF. STILL, THE POSITION AND TIMING FOR THESE POTENTIAL MCS EVENTS
IS VERY UNCERTAIN AT THIS POINT BUT IT SOMETHING TO KEEP AN EYE ON.
REGARDLESS, A SUMMER LIKE PATTERN WILL CONTINUE WITH VERY WARM
TEMPERATURES (90S) AND SEASONABLE LOWS (U60S/L70S). -SUGDEN

&&

.AVIATION...

A FAIRLY STRONG COLD FRONT IS MOVING ACROSS WESTERN KANSAS EARLY
THIS MORNING AND IS ROUGHLY FROM KHLC TO KEHA AS OF 08Z. MSAS SURFACE
ANALYSIS SHOWS ABOUT 3 MB PRESSURE RISES IN THE WAKE OF THE FRONT.
THIS FRONT IS ASSOCIATED WITH A FAIRLY STRONG FOR JUNE STANDARDS
UPPER LEVEL LOW THAT IS LOCATED OVER COLORADO. THE FRONT SHOULD
CLEAR THE ENTIRE CWFA AND TERMINALS BY THIS AFTERNOON. KGCK AND KDDC
WILL BE PARTICULARLY SUSCEPTIBLE TO STRONG NORTHERLY WINDS WITH
MAGNITUDES OF 25-30 KNOTS BETWEEN 18Z AND 06Z AS WINDS AT 850 HPA
AROUND 50 KNOTS MIX DOWN AND CAA CONTINUES. ANOTHER ITEM OF CONCERN
FOR THE TAFS IS STRATUS, WHICH IS STARTING TO FILTER DOWN FROM
NORTHWESTERN KANSAS THIS MORNING. MVFR CIGS WILL BE POSSIBLE THIS
MORNING CLOSER TO KGCK AND KHYS. LASTLY, WITH -10 DEG C 500 HPA
TEMPERATURES, AM EXPECTING SOME CONVECTION ACROSS THE CWFA AND WILL
USE CB GROUPS FOR THE TIME BEING. -SUGDEN

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  90  61  87  58 /  20  20   0   0
GCK  84  59  85  56 /  30  30   0   0
EHA  84  57  84  57 /  20  20   0   0
LBL  87  59  86  56 /  20  20   0   0
HYS  86  61  82  57 /  30  30  20  10
P28 104  66  88  62 /  20  20  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON CDT /11 AM MDT/ TODAY TO MIDNIGHT CDT
/11 PM MDT/ TONIGHT FOR KSZ030-043>045-061>064-074>078-084>088.

&&

FN06/36/36
Hazardous weather outlook, Jun 20, 4:04 AM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
404 AM CDT MON JUN 20 2011

KSZ030-031-043>046-061>066-074>081-084>090-210915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
404 AM CDT MON JUN 20 2011 /304 AM MDT MON JUN 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THE EVENING AS AN
UPPER LEVEL STORM SYSTEM AND COLD FRONT MOVES ACROSS WESTERN
KANSAS. SMALL HAIL FROM DIME TO NICKEL SIZE AND WIND GUSTS TO 50
MPH ARE POSSIBLE WITH THE STRONGEST STORMS ESPECIALLY NORTH OF
HIGHWAY 96.

A WIND ADVISORY IS ALSO IN EFFECT FOR THE AFTERNOON INTO THE
EVENING WEST OF LINE FROM WAKEENEY TO DODGE CITY AND ASHLAND. SEE
THE WIND ADVISORY MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE LATE AFTERNOONS AND
EARLY EVENINGS ON FRIDAY INTO SATURDAY. AT THIS TIME IT IS TOO
EARLY TO TELL IF ANY OF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION SHOULD NOT BE REQUIRED AT THIS TIME.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

In the hours before

Local storm report, Jun 20, 9:03 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
903 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HAIL             1 SW THE SAUNDERS ELEVA 37.46N 102.04W
06/20/2011  E0.88 INCH       STANTON            KS   PUBLIC

            NUMERSOUS 1 INCH DIAMETER TWIGS WERE BROKEN OFF TREES AND
            LEAVES STRIPPED.

&&

MRUSSELL
Local storm report, Jun 20, 9:07 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
907 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HAIL             8 N COOLIDGE            38.16N 102.00W
06/20/2011  E1.00 INCH       HAMILTON           KS   TRAINED SPOTTER

&&

DWOLFE
Local storm report, Jun 20, 9:09 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
909 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND GST     MANTER                  37.52N 101.88W
06/20/2011  E60 MPH          STANTON            KS   LAW ENFORCEMENT

&&

DWOLFE
Local storm report, Jun 20, 9:18 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
918 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     HAIL             JOHNSON CITY            37.57N 101.75W
06/20/2011  E1.00 INCH       STANTON            KS   LAW ENFORCEMENT

&&

MRUSSELL
Local storm report, Jun 20, 9:24 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
924 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HAIL             3 N JOHNSON CITY        37.61N 101.76W
06/20/2011  E1.00 INCH       STANTON            KS   EMERGENCY MNGR

&&

GERARD
Local storm report, Jun 20, 9:25 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
925 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             4 WNW SYRACUSE          38.00N 101.83W
06/20/2011  E1.75 INCH       HAMILTON           KS   PUBLIC

            GOLF BALL SIZED HAIL WAS PRODUCING DAMAGE TO AUTOMOBILES.

&&

MRUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:35 AM CDTWind AdvisoryDDCClark, Finney, Ford, Grant, Gray, Hamilton and 12 more15 hr
Jun 20, 8:49 AM CDTSevere Thunderstorm WarningDDCHamilton56 min
Jun 20, 8:49 AM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens41 min
Jun 20, 9:29 AM CDTSevere Thunderstorm WarningDDCFinney, Grant, Hamilton, Haskell, Kearny, Stanton46 min
Jun 20, 10:14 AM CDTSevere Thunderstorm WarningDDCFinney, Gray, Kearny, Scott46 min
Jun 20, 10:59 AM CDTSpecial Weather StatementDDCScott46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.